# SDR ASAA2014062508351

- Difficulty date: June 25, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 26,139 hours, 7,837 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 213A410113
- Condition: Dirty
- Location: Pax Cabin Aft
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER STARTING THE ENGINES AFT CABIN ZONE TEMP LIGHT ILLUMINATED.  DURING RECALL WHEN THE MASTER CAUTION WAS RESET, THE ZONE TEMP LIGHT EXTINGUISHED.  QRH WAS ACCOMPLISHED AND MASTER CONTROL WAS NOTIFIED.  ACFT GROUNDED.   ZONE TEMP CONTROLLER 2 FAULTED BACKUP ZONE CABIN SENSOR. CLEARED FAULT, CLEANED AFT CABIN SENSOR. NO FAULT ON RECALL. OPS NORMAL REF MM 21-61-06.
